Addendum à « Un théorème du support pour la fibration de Hitchin »  [ Addendum to “A support theorem for the Hitchin fibration” ]
Annales de l'Institut Fourier, Volume 67 (2017) no. 3, p. 1005-1008
This addendum gives precisions to “A support theorem for the Hitchin fibration”: first it slightly corrects the proof of the main result and second it notices that the result is still true when the characteristic is positive and greater than the rank.
Cet addendum apporte deux précisions à « Un théorème du support pour la fibration de Hitchin »  : il corrige légèrement la démonstration du résultat principal et précise que celui-ci vaut encore en caractéristique positive plus grande que le rang.
Received : 2016-06-06
Accepted : 2017-03-01
Published online : 2017-05-31
DOI : https://doi.org/10.5802/aif.3103
Classification:  14F20,  14D20,  14D24
Keywords: Hitchin fibration, perverse sheaves, decomposition theorem, relative cohomology
@article{AIF_2017__67_3_1005_0,
     author = {Chaudouard, Pierre-Henri and Laumon, G\'erard},
     title = {Addendum \`a \guillemotleft{}~Un th\'eor\`eme du support pour la fibration de Hitchin~\guillemotright{}},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {67},
     number = {3},
     year = {2017},
     pages = {1005-1008},
     doi = {10.5802/aif.3103},
     language = {fr},
     url = {https://aif.centre-mersenne.org/item/AIF_2017__67_3_1005_0}
}
Chaudouard, Pierre-Henri; Laumon, Gérard. Addendum à « Un théorème du support pour la fibration de Hitchin ». Annales de l'Institut Fourier, Volume 67 (2017) no. 3, pp. 1005-1008. doi : 10.5802/aif.3103. https://aif.centre-mersenne.org/item/AIF_2017__67_3_1005_0/

[1] Chaudouard, Pierre-Henri; Laumon, Gérard Un théorème du support pour la fibration de Hitchin, Ann. Inst. Fourier (Grenoble), Tome 66 (2016) no. 2, pp. 711-727 | Article

[2] Melo, Melo; Rapagnetta, Antonio; Viviani, Filippo Fourier–Mukai and autoduality for compactified Jacobians. I (2012) (https://arxiv.org/abs/1207.7233 )

[3] Ngô, Bao Chau Le lemme fondamental pour les algèbres de Lie, Publ. Math. Inst. Hautes Études Sci. (2010) no. 111, pp. 1-169 | Article